Tylenol Cold & Sinus Extra Strength Daytime caplets relieve your cold and sinus symptoms.
For effective relief of:
• Nasal Congestion
• Sinus Pain & Pressure
• Headache & Fever
Analgesic: acetaminophen (extra strength), 500 mg
Decongestant: pseudoephedrine hydrochloride, 30 mg
Non-Medicinal Ingredients: carnauba wax, cellulose, citric acid, corn starch, D&C yellow no. 10, FD&C blue no. 1, FD&C yellow no. 6, flavour, hypromellose, magnesium stearate, mannitol, potassium sorbate, sodium benzoate, sodium citrate, sodium starch glycolate, sucralose, triacetin.
Read the complete label before use and follow all directions. DO NOT USE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. Keep out of reach of children. This package contains enough medication to seriously harm a child. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause nervousness, dizziness, sleeplessness or severe or possibly fatal liver damage. Consult a doctor if fever lasts more than 3 days, or symptoms last more than 5 days. If symptoms worsen, or are accompanied by a high fever (>38˚C) or the production of thick yellow/green phlegm, talk to a doctor. Do not use if allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Use only on the advice of a doctor.
TYLENOL® Cold & Sinus Daytime: Consult a doctor before use with other medications, including natural health products, prescription drugs, nonprescription drugs or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, glaucoma, an enlarged prostate or if you are elderly, pregnant, or breastfeeding.
Drug Interaction Precaution: Do not use with a monoamine oxidase inhibitor – (MAOI, certain drugs for depression, psychiatric or emotional conditions), or for 2 weeks after stopping the MAOI. If you are uncertain if your drug contains an MAOI, talk to a doctor before taking this product.
In Case of Overdose: contact a doctor or Poison Control Centre immediately even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
Warning: Do not use if carton is open or if blister unit is broken. Store at room temperature, 15-30°C (59-86°F). Protect from moisture.
Adult Use Only (12 years and older): Take 1-2 Tylenol Cold & Sinus Daytime every 4-6 hours as needed.
Do not exceed a combined total of any 8 Tylenol Cold & Sinus Daytime or Nighttime caplets in 24 hours.
Tylenol Cold & Sinus Extra Strength Daytime caplets contains pseudoephedrine, a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Pseudoephedrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian tubes.
Tylenol Cold & Sinus Extra Strength Daytime caplets contains an oral decongestant can temporarily ease congestion, but it can also create a slight increase in your blood pressure. If you already have high blood pressure, especially if it’s not controlled, this may be a concern. Decongestants also can interfere with the effectiveness of certain blood pressure medications. If you’re on blood pressure medication, check with one of our pharmacists before taking a nasal decongestant.
Pregnancy category C drug. It is not known whether pseudoephedrine will harm an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant while using this medication. Pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use pseudoephedrine without telling your doctor if you are breast-feeding a baby.
Avoid taking Tylenol Cold & Sinus Extra Strength Daytime Caplets if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.
Ask one of our pharmacists before using any other cough or cold medicine. Pseudoephedrine or other decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains pseudoephedrine or a decongestant.
Get emergency medical help if you have any of these signs of an allergic reaction to Tylenol Cold & Sinus Extra Strength Daytime caplets: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using and call your doctor at once if you have a serious side effect to pseudoephedrine such as:
• fast, pounding, or uneven heartbeat, severe dizziness or anxiety;
• easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or
• dangerously high blood pressure (severe headache, blurred vision, ringing in your ears, anxiety, confusion, chest pain, trouble breathing, uneven heart rate, seizure).
Less serious pseudoephedrine side effects may include:
• loss of appetite;
• warmth, tingling, or redness under your skin;
• feeling restless or excited (especially in children);
• sleep problems (insomnia); or
• skin rash or itching.